# SDR UALA2009022400640

- Difficulty date: February 23, 2009
- Submitted: February 25, 2009
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 66,250 hours, 21,829 cycles
- Engine: Pwa PW2037
- System (JASC): 3510 · Crew Oxygen System
- Part: Panel
- Part number: 785801
- Condition: Damaged
- Location: Oxygen System
- Component: Oxygen Assy
- Component part number: 417N38102SP
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT ATTENDANT OXYGEN PANEL NEEDS ADJUSTMENT AT DOOR 1L.  FOUND ENTIRE ASSY HAD BEEN PUSHED INTO CEILING AND DAMAGED.  REMOVED BOX ASSY AND REPAIRED BOX ASSY EXCEPT FOR THE DROP-DOWN LATCH THAT HOLDS DOOR WHEN O2 TEST IS ACTIVATED.  WILL REQUIRE A COMPLETE NEW BOX ASSY OR THE COMPLETE "TEST" LATCH.  PERFORMED OXYGEN DROP TEST TO VERIFY PROPER OPERATION OF BOX, HAD 100 PERCENT PERFORMANCE IN ENTIRE AIRCRAFT.
